International Statistical Review

Rejoinder

Frederick W.H. Ho

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

The two discussants of the paper, Biggeri and Kalton, offer useful views that serve to stimulate further deliberation on the subject of survey quality.

Article information

Source
Internat. Statist. Rev., Volume 73, Number 2 (2005), 253-254.

Dates
First available in Project Euclid: 4 August 2005

Permanent link to this document
https://projecteuclid.org/euclid.isr/1123164883

Mathematical Reviews number (MathSciNet)
MR1982488

Zentralblatt MATH identifier
0916.62088

Citation

Ho, Frederick W.H. Rejoinder. Internat. Statist. Rev. 73 (2005), no. 2, 253--254. https://projecteuclid.org/euclid.isr/1123164883


Export citation